Appointment

had my hospital appointment today. My consultant still on maternity leave. The doctor suggested i go on hydroxychloroquine. I said i'll try it when i am ready. if i start feeling again the mornings like i do with any tablet i'll stop it.

I also rang up PIP to submit a new claim as my mine ends in May. Not hopeful i will get it again and do not want to go to appeal.

On a better note today i met and got to hold my new little cousin. First time i have ever fed a baby as well. She was so darn cute.

12 Replies

oldestnewest
  • Glad you got to hold and feed the baby! One of the best feelings in the world to have a baby to cuddle.

    Why are you unsure about the hydroxy? I'm on it. Nothing amazing has happened, but I took a two month break from it, and realised I was better with it.

  • When I take any tablets for a period of time . I begin to feel sick in the mornings . For example . I just took antibiotics for my tooth . It was only a 7 day course but by day 5 I began feeling sick in the mornings . This has been my problem with other tablets . Like steroids

  • I see. When I first started with hydroxy, it did make my stomach feel upset from the first dose.Not all of us have this side effect though, and it wore off in about a week for me. Might be worth a try, if it helps?

  • I'm going to try it when I'm off for Easter holidays for 2 weeks . If I feel sick after them 2 weeks I'll stop it .

  • I'm very sensitive to any changes in my meds. But just started on hydroxy and I've not noticed any chances at all. However I've not long finished a course if antibiotics and felt very sick for the whole 7 day course. I just thought any meds that might help my symptoms would be worth trying and so far so good! I've also heard really good things about hydroxy from many on here so I hope you have the same success when you try it x

  • I take hydroxy and i was lucky not to have any side affects . You could maybe start it gradually and see how you get on 😏

  • It's only 1 tablet a day

  • There are different strengths or take it every other day. Chat it over with your doctor if you are worrying 🌷

  • Hello LouLamb

    I love seeing your posts.

    Having a cuddle with a new born. How special. They are so precious. Gives a different perspective on life too.

    Re the hydroxy. I've been on 2 a day more or less since diagnosis Nov 2013. I did try reducing it on doctors instructions at info point. To two one day and one the next. But that didn't work for me. I slipped back dramatically.

    Anyway, I had funny side effects for a few weeks to start with. A funny noisey, rumbling tummy. I started taking it with a glass of milk and still do this now, to help line my stomach. The tummy etc settled down in time. This drug is used as a starting block for us lupies and it seems to be fairly well tolerated. Give it a go.

    You take care. Hope your job, studying and driving lessons are going well.

    Wendy x

  • My specialist starts people off very slowly on dose then builds up as you get used to it. It doesn't matter how low - try one tab every other day until you can slowly increase.

  • That's why I'm gonna wait till next week . When I'm on Easter holidays . I got 2 weeks off and no plans . If I start to feel sick I don't have to worry about taking time off work

  • Hi loulamb

    Glad your going to try Hydroxy, hope it helps. You can always be prescribed anti sickness tablets if they make you feel sick.

    Good luck with pip, when you get the form ringcitizens advice to make an appointment as they know how it needs to be filled in for best success!. Hope your still enjoying driving and enjoy the Easter hols. More baby playing time with your new cousin!. Lovely!. X

You may also like...